Top answers from doctors based on your search:
Disclaimer

itchy skin rash after sun exposure

A 43-year-old member asked:
Dr. Christopher Larson
41 years experience Ophthalmology
Tetracycline antibio: Tetracycline as a class of antibiotics can cause sun sensitivity and rach.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Probably no STD: Syphilis can cause a body-wide rash, but not hive-like and usually not itchy. If you think you're at risk for STDs, get tested. But an STD is not a li ... Read More
1
1 thank
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Probably unrelated: You may possibly have contracted scabies from the contact but there are also other potential causes unrelated to the sexual contact. See a doctor if ... Read More
A 35-year-old male asked:
Dr. Stuart Winkler
47 years experience Nephrology and Dialysis
Rash: It sounds more likely that it is an allergic reaction to something. The fact that it is not on the palms and soles of your feet makes other bad thing ... Read More
2
2 thanks
A 37-year-old male asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Not sure of question: Common, mild virus infections can do both. They get better without treatment in a few days. Strep infection of tonsils can have really bad complicati ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Patricio Gargollo
20 years experience Pediatric Urology
Yeast infection: Sounds like a yeast infection. Go see a doctor to be evaluated.
3
3 thanks
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
May be eczema: or allergic rash: you must be examined and reated. Cannot be diagnosed online.
1
1 thank
A 35-year-old female asked:
Dr. Jana Tomsky Corvalan
26 years experience Family Medicine
Allergic reaction to: Stick with your Brand name product! Most likely generic equivalent has inactive ingredient which caused you allergic reaction. Talk to your pharmacist ... Read More
A 28-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Soon: and sooner if you have any breathing difficulty, feeling dizzy, or having eyelids/lips swelling. Meanwhile, stop the carafate or any drug you believe ... Read More
A 36-year-old male asked:
Dr. A. tarig Ahmed
14 years experience Internal Medicine
Need a picture: If you could send a picture that would be helpful.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month